# SDR 2016FA0000229

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: General aviation
- Aircraft: N9765W
- Make and model: Piper PA-28-140
- Aircraft serial: 2823251
- Aircraft time: 4,002 hours
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Duct
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER ON TOP ENGINE COWLING LEAKING THROUGH COWLING HINGE.  DOWN NR 1 EXHAUST RISER OF POWERFLOW EXHAUST AND COLLECTING IN SCAT DUCTING FOR CARB HEAT.  QUANITY REMOVED 1 PINT OF WATER.  WHEN CARB HEAT WAS APPLIED ENGINE SHUTDOWN.
